# SDR SWAA2012082707029

- Difficulty date: August 11, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 57,266 hours, 47,082 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER SURFACE CORRODED AT BS 720, RBL 8.  REPAIRED CHORD IAW EA AND EO.
